
Cold & Flu tablets

For the temporary relief of cold and flu symptoms
Relieves
- Sinus pain relief
- Sinus headache & congestion
- Blocked or runny nose
- Nasal congestion
- Headache & fever
- Body aches & pain
Ingredients
Active Ingredients:
- Paracetamol 500mg
- Phenylephrine hydrochloride 5mg
No added sugar, lactose, sulfites, preservatives, or gluten.
Instructions
Adults and Children 6 years and over:
- 1-2 tablets every 4 to 6 hours as necessary. Do not exceed 8 tablets in 24 hours.
When to stop (except on medical advice):
- Adults after a few days. Children over 12 after 48 hours except on medical advice.
Warnings
Do not use this product
- In children under 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking anti-depressants
- If blister foil is broken
Ask your doctor before use if you
- Have any medical condition or are taking any other medicines or are a chronic alcohol abuser
- Have high blood pressure
- Have heart problems
- Are pregnant or breastfeeding
While using this product
- If symptoms persist, worsen or new symptoms appear, stop use and see your doctor
- Discontinue use and see a doctor at the first sight of a skin reaction or any other sign of hypersensitivity
- Phenylephrine may cause sleepiness in some people
- Keep out of reach and sight of children
Keep to the recommended dose
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to Accident and Emergency at your nearest hospital, even if you feel well because of the risk of serious liver damage.
Other information
Store below 30°C in a dry, dark place. Do not use past expiry date.
FAQs
Always read the labels on your Dimetapp products and follow the directions for use. Please see below some answers to common questions.
Can I give my child Dimetapp Cold & Flu tablets?
Dimetapp Cold & Flu tablets are suitable for children 12 years and over. Remember to always read the label and follow the directions for use.